Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Irregular heavy periods, tiredness, spotting, cramps. Causes for symptoms?

For the past several months I have had irregular periods. Heavier than usual. More painful and mired moody. Very tired . Two weeks after my last period I started again but stopped a couple hours later but spotting on and off since then for past three weeks. Some times thick and tissue like. Sometimes just light and only noticed when I wipe after urinating. Just started a little heavier again today with cramps but still not as heavy as usual period. For past three weeks e retime it starts to flow and think period is actually starting it stops and just slight spotting continues.
Asked On : Wed, 19 Sep 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
According to your description, the possibilities are :
-Uterine causes like fibroids, endometrial abnormalities
-Hormonal imbalance
-Local causes like cervical erosion etc.
So you once consult gynecologist, get examined and go for ultrasound.
If she suggests go for hormonal profile including thyroid profile.
By these the possible cause for your problem can be identified and treated.
Take care.
Answered: Tue, 1 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor